# SDR SOKF20130726009

- Difficulty date: July 24, 2013
- Submitted: July 27, 2013
- Operation: Air carrier
- Aircraft: N987TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 393
- Aircraft time: 6,452 hours, 4,424 cycles
- Engine: Ge CF3410E6
- Engine time: 6,452 hours, 4,424 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE,  OPEN EMERGENCY DOOR WARNING INDICATION ON EICAS.  ACFT RETURN TO DEPARTURE.  AT  STATION, PERFORMED AMM 52-20-00 OPENED AND CLOSED, APPLIED FIM 52-75-00-810-802-A AND WAS FOUND INDICATION WORKING FINE, PERFORMED CABIN PRESURIZATION LEAKAGE TEST IAW AMM 21-31-00 AND FOUND OK NORMAL.  ACFT RETURNED TO NORMAL OPERATION.
